# SDR UALA2009111803600

- Difficulty date: November 18, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 42,922 hours, 11,927 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: S210T130608
- Part serial: 1941
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK PROBLEMS.  REPLACED RT FLOW CONTROL & SHUTOFF VALVE.  RT PACK BITE DISPLAYED WITH PTC FAULTING FLOW CONTROL VALVE.  VERIFIED FLT DECK TEMP HELD DESIRED TEMP WITH APU PNEUMATICS.
